MathSciNet Relay Station
MathSciNet bibliographic data
MR718934 (85m:14061) 14K10 (14G13 14K20)
Faltings, G. Arakelov's theorem for abelian varieties. Invent. Math. 73 (1983), no. 3, 337–347.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement